# SDR SWAA2022022244582

- Difficulty date: August 3, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 55,393 hours, 32,283 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT CORRODED / REMOVED AND REPLACED COUNTER BALANCE PER CMM 55-40-09
